Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Local controllability of dynamic impulsive systems

Annotation

There is considered the controllable dynamic impulse system. Under the assumption that in nonfixed admissible control the 2-regularity condition is held, the local controllability of the system is proved.

Keywords

local controllability; controllable system; system of equations in variations; 2-regularity condition

Full-text in one file

Download

UDC

517.93

Pages

775-776

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.